# SDR 8HBR20170714007

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N28721
- Make and model: Piper PA-44-180
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION ASSEMBLY CRACKED.
